Takip et
Qamrul Haque Khan
Qamrul Haque Khan
Assistant Professor of Mathematics, AMU, Aligarh
amu.ac.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A relation theoretic (F, R)-contraction principle with applications to matrix equations
M Imdad, QH Khan, WM Alfaqih, R Gubran
Bull. Math. Anal. Appl 10 (1), 1-12, 2018
342018
Enriching some recent coincidence theorems for nonlinear contractions in ordered metric spaces
A Alam, QH Khan, M Imdad
Fixed Point Theory and Applications 2015, 1-14, 2015
212015
Six mappings satisfying a rational inequality
M Imdad, QH Khan
Rad. Mat 9, 251-260, 1999
201999
A common fixed point theorem for six mappings satisfying a rational inequality
M Imdad, QH Khan
Indian J. Math 44 (1), 47-57, 2002
112002
A relation-theoretic metrical fixed point theorem for rational type contraction mapping with an application
A Hossain, FA Khan, QH Khan
Axioms 10 (4), 316, 2021
92021
Discussion on generalized nonlinear contractions
A Alam, F Sk, QH Khan
UPB Sci. Bull. Ser. A 84, 23-34, 2022
82022
Relation-preserving generalized nonlinear contractions and related fixed point theorems
F Sk, FA Khan, QH Khan, A Alam
AIMS Math 7, 6634-6649, 2022
82022
Relational Meir‐Keeler Contractions and Common Fixed Point Theorems
FA Khan, F Sk, MG Alshehri, QH Khan, A Alam
Journal of Function Spaces 2022 (1), 3550923, 2022
72022
Relation-theoretic metrical coincidence theorems under weak C-contractions and K-contractions
F Sk, A Hossain, QH Khan
AIMS Math 6, 13072-13091, 2021
72021
On Strong Coupled Coincidence Points of g‐Couplings and an Application
T Rashid, QH Khan, H Aydi
Journal of Function Spaces 2018 (1), 4034535, 2018
72018
Discussion on Some Recent Order‐Theoretic Metrical Coincidence Theorems Involving Nonlinear Contractions
A Alam, QH Khan, M Imdad
Journal of Function Spaces 2016 (1), 6275367, 2016
72016
Coincidence and common fixed point theorems in a multiplicative metric space
QH Khan, M Imdad
Adv. Fixed Point Theory 6 (1), 1-9, 2016
62016
Relation-theoretic weak contractions and applications
A Hossain, A Alam, S Sessa, QH Khan
Mathematics 11 (9), 1976, 2023
52023
Coupled coincidence point of φ-contraction type T-coupling in partial metric spaces
QH Khan, T Rashid
J. Math. Anal 8, 136-149, 2018
52018
Nonlinear relation-theoretic Suzuki-generalized Ćirić-Type contractions and application to fractal spaces
A Hossain, M Arif, S Sessa, QH Khan
Fractal and Fractional 6 (12), 711, 2022
42022
Fixed Point Results Using Ft-Contractions in Ordered Metric Spaces Having t-Property
H Aydi, T Rashid, Q Haq Khan, Z Mustafa, MMM Jaradat
Symmetry 11 (3), 313, 2019
42019
Order-theoretic metrical coincidence theorems involving (φ, ψ)-contractions
T Rashid, N Alharbi, QH Khan, H Aydi, C Özel
J. Math. Anal 10 (5), 119-135, 2018
42018
Generalized vector mixed variational-like inequality problem without monotonicity
SA Khan, QH Khan, F Suhel
Thai Journal of Mathematics 10 (2), 245-258, 2012
42012
A general common fixed point theorem for six mappings
M Imdad, QH Khan
Alig. Bull. of Maths 19, 33-49, 2002
42002
On Presic-Ciric-Type alpha-psi Contractions with an Application
F Sk, MAO Tom, QH Khan, FA Khan
SYMMETRY-BASEL 14 (6), 2022
22022
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20